RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2005, Volume 196, Number 2, Pages 29–56 (Mi msb1265)  

This article is cited in 6 scientific papers (total in 6 papers)

Singularly perturbed integro-differential systems with contrast structures

A. A. Bobodzhanov, V. F. Safonov

Moscow Power Engineering Institute (Technical University)

Abstract: An integro-differential system with an eigenvalue of the limiting operator of the differential part taking the value 0 is considered. An algorithm is developed allowing one to obtain asymptotic solutions (of an arbitrary order) by the method of normal forms. Contrast structures (internal transition layers) in solutions of the problem under consideration are investigated on the basis of the analysis of the leading term of the asymptotic solution. Contrast structures are shown to result from the instability of the spectrum of the limiting operator and the presence of an inhomogeneity. The role of the kernel of the integral operator in the development of contrast structures is also cleared up. In integral systems with diagonal degeneration of the kernel $(K(t,t)\equiv0)$ the integral term plays no role in the development of contrast structures and, conversely, if the kernel is non-degenerate, then it is significant for the development of contrast structures.

DOI: https://doi.org/10.4213/sm1265

Full text: PDF file (366 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:2, 173–200

Bibliographic databases:

UDC: 517.968
MSC: Primary 35J05; Secondary 35Mxx, 34E15
Received: 19.08.2003 and 18.05.2004

Citation: A. A. Bobodzhanov, V. F. Safonov, “Singularly perturbed integro-differential systems with contrast structures”, Mat. Sb., 196:2 (2005), 29–56; Sb. Math., 196:2 (2005), 173–200

Citation in format AMSBIB
\Bibitem{BobSaf05}
\by A.~A.~Bobodzhanov, V.~F.~Safonov
\paper Singularly perturbed integro-differential systems with contrast structures
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 2
\pages 29--56
\mathnet{http://mi.mathnet.ru/msb1265}
\crossref{https://doi.org/10.4213/sm1265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141367}
\zmath{https://zbmath.org/?q=an:1083.45003}
\elib{https://elibrary.ru/item.asp?id=9135671}
\transl
\jour Sb. Math.
\yr 2005
\vol 196
\issue 2
\pages 173--200
\crossref{https://doi.org/10.1070/SM2005v196n02ABEH000876}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229078800007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-18944377859}


Linking options:
  • http://mi.mathnet.ru/eng/msb1265
  • https://doi.org/10.4213/sm1265
  • http://mi.mathnet.ru/eng/msb/v196/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bobodzhanov, V. F. Safonov, “Asymptotic analysis of integro-differential systems with an unstable spectral value of the integral operator's kernel”, Comput. Math. Math. Phys., 47:1 (2007), 65–79  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. A. Bobodzhanov, V. F. Safonov, “Regularized Asymptotics of Solutions of Systems of Fredholm Integro-Differential Equations with Rapidly Varying Kernels”, Differ. Equ., 45:2 (2009), 226–239  crossref  mathscinet  zmath  isi  elib  elib
    3. Bobodzhanov A.A., Safonov V.F., “Sistema integrodifferentsialnykh uravnenii Fredgolma s bystro izmenyayuschimisya yadrami v sluchae diskretnoi neobratimosti predelnogo operatora”, Vestn. Mosk. energeticheskogo in-ta, 2009, no. 6, 62–71  elib
    4. Bobodzhanova M.A., “Obosnovanie algoritma metoda realizatsii dlya nelineinykh integrodifferentsialnykh uravnenii s nulevym operatorom differentsialnoi chasti”, Vestnik moskovskogo energeticheskogo instituta, 2011, no. 6, 85–95  elib
    5. Safonov V.F., Bobodzhanov A.A., “Razvitie idei S.A. Lomova v teorii singulyarno vozmuschennykh integralnykh i integrodifferentsialnykh uravnenii. k 90-letiyu so dnya rozhdeniya S.A. Lomova”, Vestnik moskovskogo energeticheskogo instituta, 2012, no. 6, 5–12  elib
    6. A. A. Bobodzhanov, V. F. Safonov, “The method of normal forms for singularly perturbed systems of Fredholm integro-differential equations with rapidly varying kernels”, Sb. Math., 204:7 (2013), 979–1002  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:463
    Full text:165
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020